Still using stieva-a and BP every other night. I haven't noticed much of a difference in amount of pimples because I have only just started the stieva-a, and I usually get pimples every 3-4 weeks (around my period). It has not gotten worse nor better. Since being off DKR I am MUCH less dry especially around the mouth area. I am only using BP at night every other night. I really like the antibiotic cream I'm on, it's the clindamycin in glaxal cream. He prescribed it to me in the glaxal cream caus
So I have changed my routine. I went to the derm today. He advised me to use BP every other night, to stay on the antibiotic cream (clindamycin in Gaxal base) and pills, and gave me some retin-a (Stieva-A). Therefore I'm not going to be on DKR at least until I give the derm's routine a try. Sigh. So here's the new plan: Morning: Neostrata gentle milk cleanser Clindamycin in Glaxal Base moisturizer Night: Marcelle comforting cleanser One night of Stieva-A 0.025%, the next night
Whyyyy is it that whenever I have a derm appointment I get new pimples...I guess it's cause meetings are a month apart. But I feel like a bad patient if I get new pimples, lol. Ugh. My skin was doing well for about a week. Now it's all red again. He MIGHT put me on retin-a either tomorrow or at another meeting. We'll see what he says. Pimple count: 1 on left cheek that I mentioned before (period related) 3 on right cheek...two are tiny, one is small but significant enough to hurt. Not a
Well it's only been about 3 1/2 weeks on the DKR! Wow it seems much longer. I'm going to go for 100ml doxy twice a day cause I haven't been taking them much and I'd be dragging out the antibiotic use. I would rather finish the treatment in a month or so than drag it out longer than 3 months.
Okay I've read through some other posts where people didn't give up on the regimen even after weeks of dryness and discomfort. I have weird, dark, leathery dry areas under my lips that an't really be hidden with makeup. I'm not going to apply BP there at least not twice a day, probably just at night. I will continue to put it on the rest of my face twice a day. I should give it 3 months at least. Even though I look pretty bad, IF this regimen does work then I should tough it out for a month or
UGH I hate how parts of my skin are darker (below my lips, and near my temples) from all the dryness of BP. I think I will do this regimen for another week (2x a day) then bring it down to just once a day. Using THIS much BP is just gross. It makes my skin burn so much. I look terrible.
45 days seems like such a long time. I've increased the volume of BP I am using today again. It is now the 3rd week on "the" regimen. Now, I am not using BP ALL OVER my face. I leave some empty space on my temples and just below my temples on my cheekbones. I don't get any acne there and it just seems to be overkill for that area. So, I work around it. I hate hate hate the flakyness in the space between my chin and my cheeks....It's the ugliest form of flaking. Looks like I forgot to wash p
I want this bout of good skin to last forever. Of course, I want for it to improve, but as long as it doesn't get worse, I can live with it at this level. I feel quite good about it lately, well at least with makeup on. I hope it's not just one of those hormonal changes where things look good for 3 weeks then - BAM! pimple city.
I'm using more BP now since it's the 2nd week of Dan's regimen. I haven't gotten red for several days. A bit of itchyness/burning still, when using the clindamycin on top (after the BP has dried). For the past few days I have only used the clindamycin cream at night. I am using Eucerin's dry skin lotion with 5% urea in the day time. It's pretty good at making my flakiness less apparent. It's also a good base for makeup, once it's dry. Oh, I am flaking a LOTTT especially on my forehead and temple
Uggghhhh I hate this itchy, red, and now dry/flaky skin! My skin feels so rough and hard. But this is reported to be expected so I have to keep it up. It's been 5 days of using Dan's regimen and 33 days of the antibiotics. I keep dreaming about clear skin, lol. Big pimple on my left cheeck has dried up and flattened out. Using a spot of Murad's clarifying mask (with 4% sulfur) over night has helped it dry out a lot. My face burns everyday and I feel like I've gotten darker? It's so t
Holy itchy red skin, batman! This BP is really keeping my skin itchy and red especially around my mouth area and on my cheeks where I have large pores. I also have to be careful not to get it on my scar (from when I was a toddler) which is near my eye because it gives the shallow scar a lot of red patches. I feel like scraping my skin off with my nails! I've used the Avene thermal water mist (any water will do, really, as long as it's not too hard from the tap) to spritz my face if I
So I've decided that since I am using 2.5% BP gel anyways, I will use Dan's regimen along with the antibiotics and the supplements. I am using PanOxyl's bp aquagel which comes in 60g, it was about $10. I find that if I'm using it to Dan's recommendations (equal to half a pump), it stays very sticky on my skin. It has these little beads (of BP) that are white and take a while to disappear. I'm going to say that yesterday was day 1 of Dan's regimen. I'll see where I am in 4 weeks' time with that.
Haven't updated in a while because while I noticed small changes, they weren't drastic enough to report on. I visited the derm today and he agreed that my skin was looking better. I got just one medium sized and one very small pimple on my left cheek due to the time of the month. Besides that, no other pimples. I am sure this is due to the antibiotic. I tried cleansing my face with oil (jojoba, castor, and grapeseed) when I remove my makeup, but I think it's just a waste of time because I sti
I have to say I am finding it really hard to plan my meals around the pills....or my pills around the meals....whatever! I also feel hungry yet strangely have a loss of appetite. I started on a probiotic also, just for a month, maybe two. No new breakouts in almost 10 days of starting the doxy, and about 2 weeks since that makeup breakout. I did notice some kind of closed comedone...milia? maybe...on my chin and tried squeezing them a bit which resulted in a red bump, that I then popped
Even though I am only taking about 25mg of doxy each time, at twice a day, my stomach sort of hurts and I feel slightly nauseous I don't have a very big appetite any more. So far, no new pimples for at least a week or so. I have just hit my ovulation time and so for the next couple of weeks it will be a test as to whether I will get any time of the month flare-ups.
Still too early to really see the effects of the doxycycline, but I have noticed that I am a little drier on my face. Which in all honesty is probably due to the BP 2.5% gel. I'm using it only every other day, at night or for a few hours at a time. It's actually a step down from the 5% gel I was using, yet, my skin feels drier. So, maybe it has something to do with the doxy. Even so, it's not too bad since I'm taking the Omega 3s and have that "glow" to me. I don't have super oily skin, and the
So I've been viewing acne.org and its forums for a while now. Decided to start an account + blog to track my anti-acne journey. I have just started a new regimen so this would be a good time to begin. History: Have had a few zits and cysts in highschool, but nothing major with no scarring and smooth skin. My skin was fairly normal, maybe slightly oily on the t-zone but otherwise no scarring or major issues. When I was 18 (college) I began using Neutrogena's Blackhead Eliminating Scrub. It h